# SDR AALA201907269029

- Difficulty date: July 15, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR HINGE #6 HAS EXCESSIVE PLAY / WEAR ON THE LEFT HORIZONTAL STABILZER. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
